# SDR ASAA0010102

- Difficulty date: July 24, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTS AT ROW 16 WERE INOPERATIVE.  REPLACED RECEIVER AND LIGHTS OPERATED NORMALLY.  (M)
